Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

J. Kristensen - G. Mingione

The singular set of Lipschitzian minima of multiple integrals

created by mingione on 29 Sep 2012

[BibTeX]

Published Paper

Inserted: 29 sep 2012
Last Updated: 29 sep 2012

Journal: Arch. Rat. Mech. Anal.
Volume: 184
Pages: 341-369
Year: 2007

Abstract:

The singular set of any Lipschitzian minimizer of a general quasiconvex functional is uniformly porous and hence its Hausdorff dimension is strictly smaller than the space dimension


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1